# SDR DALA2016110808345

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE INCH CRACK ON STRINGER 16L AT XCW=12.00 INSIDE CENTER FUEL TANK.   THE STRINGER WAS REPAIRED IAW ETI-88-16-398 REV 2 /ER/A 551689-14 REV A, ETI-8816-403 REV 1, ER/A 551693-14 REV ORIGINAL.
